# SDR HALA2011100600434

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 96,949 hours, 18,482 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 121348
- Condition: Inoperative
- Location: Altimeter
- Part time: 34,210 hours, 6,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -CAPTS ALTIMETER OFF FLAG FLICKERS CONTINUOUSLY.  REPLACED CAPT ALTIMETER INDICATOR IAW AMM 34-13-01-404-004, TEST GOOD.
